# SDR AU960391

- Difficulty date: March 15, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Piper PA-44-180
- Engine: Lyc O360E1A6
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Cam Follower
- Part number: LW15014
- Condition: Worn
- Location: R Engine Power S
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LH AND RH ENGINE CAM FOLLOWERS WORN BEYOND LIMITS - LH ENGINE  CAMSHAFT REQUIRES REPLACEMENT - BOTH ENGINES HAVE HAD LW16702ADDITIVE IAW SB 446B AND OIL CHANGE EACH 50 HOURS SINCE OVERHAUL
